# SDR 95ZZZZ164

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Bracket
- Condition: Cracked
- Location: E/E Compt Door
- Part time: 32,255 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, E/E COMPARTMENT DOOR SKIN GOUGED AND BULGED AT FWD END AND AFT END.  REPLACED DAMAGED BRACKET ASSEMBLY AT FWD END PER SRM 51-10-1 PG 4.  CUT OUT DAMAGED AFT END RT SIDE PER SRM 51-10-1.  INSTALLED ANGLE REPAIR PER SRM 51-40-3.  INSTALLED OUTER SKIN IAW SRM 51-30-2.  TOTAL CYCLES 29,577.
